Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 2, NWS State College, PA

March 5, 2011Clinton County, Pennsylvania

NWS State College, PA issued this river flood warning at Mar 5, 2011, 11:46 AM EST for Clinton County, Pennsylvania. It took effect at Mar 6, 2011, 5:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 5, 2011, 11:46 AM EST (16:46 UTC)
In effect from
Mar 6, 2011, 5:00 PM EST
Expired
Mar 6, 2011, 10:48 AM EST
In force
Issued by
NWS State College, PA
Flood severity
Minor

County Clinton County, PA

The radar

The State College radar (KCCX), 46 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bald Eagle Creek near Beech Creek Station (BECP1).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01548005, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WGUS41 KCTP 051646
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1146 AM EST SAT MAR 5 2011

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  BALD EAGLE CREEK NEAR BEECH CREEK STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS EVENING.

&&

PAC035-060446-
/O.NEW.KCTP.FL.W.0002.110306T1400Z-000000T0000Z/
/BECP1.1.ER.110306T1400Z.110307T0600Z.000000T0000Z.NO/
1146 AM EST SAT MAR 5 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BALD EAGLE CREEK NEAR BEECH CREEK STATION
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 11 AM SATURDAY THE STAGE WAS...9.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING 
  TOMORROW AND CONTINUE RISING TO NEAR 12.7 FEET BY MONDAY MORNING.
* AT 13.0 FEET...HOMES IN THE COTTAGE AREA ARE ISOLATED BY HIGH WATER
  FROM BALD EAGLE CREEK.

$$
4 follow-up statements
968 
WGUS81 KCTP 060405
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1105 PM EST SAT MAR 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  BALD EAGLE CREEK NEAR BEECH CREEK STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED BY SUNDAY 
MORNING.

&&

PAC035-061605-
/O.EXT.KCTP.FL.W.0002.110306T2200Z-110307T1048Z/
/BECP1.1.ER.110306T2200Z.110307T0000Z.110307T0448Z.NO/
1105 PM EST SAT MAR 5 2011

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY NIGHT...
 
THE FLOOD WARNING CONTINUES FOR
  THE BALD EAGLE CREEK NEAR BEECH CREEK STATION.
* FROM SUNDAY AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 10 PM SATURDAY THE STAGE WAS 7.9 FEET AND RISING.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW 
  AFTERNOON AND CONTINUE RISING TO NEAR 11.5 FEET BY TOMORROW 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE EVENING 
  TOMORROW.
* AT 11.0 FEET...HIGH WATER LEVELS THREATEN THE COTTAGE AREA OF MILL 
  HALL DOWNSTREAM OF BEECH CREEK STATION.

$$
679 
WGUS81 KCTP 060637
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
136 AM EST SUN MAR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  BALD EAGLE CREEK NEAR BEECH CREEK STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS MORNING. 

&&

PAC035-061837-
/O.CON.KCTP.FL.W.0002.110306T2200Z-110307T1048Z/
/BECP1.1.ER.110306T2200Z.110307T0000Z.110307T0448Z.NO/
137 AM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE BALD EAGLE CREEK NEAR BEECH CREEK STATION.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12 AM SUNDAY THE STAGE WAS 7.6 FEET AND RISING.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE AND CREST BETWEEN
  11 AND 12 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* AT 11.0 FEET...HIGH WATER LEVELS THREATEN THE COTTAGE AREA OF MILL 
  HALL DOWNSTREAM OF BEECH CREEK STATION.

$$
MS/MD/BG
587 
WGUS81 KCTP 061014
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
515 AM EST SUN MAR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  BALD EAGLE CREEK NEAR BEECH CREEK STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING.

&&

PAC035-062214-
/O.EXT.KCTP.FL.W.0002.110306T2200Z-110307T0900Z/
/BECP1.1.ER.110306T2200Z.110307T0000Z.110307T0300Z.NO/
514 AM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE BALD EAGLE CREEK NEAR BEECH CREEK STATION.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 4 AM SUNDAY THE STAGE WAS 7.7 FEET AND RISING.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS 
  AFTERNOON CREST BETWEEN 11 AND 12 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* AT 11.0 FEET...HIGH WATER LEVELS THREATEN THE COTTAGE AREA OF MILL 
  HALL DOWNSTREAM OF BEECH CREEK STATION.

$$

STEINBUGL
891 
WGUS81 KCTP 061548
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1048 AM EST SUN MAR 6 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  BALD EAGLE CREEK NEAR BEECH CREEK STATION

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  CLARION RIVER AT JOHNSONBURG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED  THIS EVENING.

&&

PAC047-070348-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-110307T0600Z/
/JHNP1.1.ER.110306T1407Z.110306T1800Z.110307T0000Z.NO/
1048 AM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE CLARION RIVER AT JOHNSONBURG.
* AT 9 AM SUNDAY THE STAGE WAS 7.1 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 7.5 FEET BY THIS AFTERNOON AND  
  FALL BELOW FLOOD STAGE THIS EVENING.
* AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS.

$$

PAC035-061618-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-110307T0900Z/
/BECP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1048 AM EST SUN MAR 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BALD EAGLE CREEK NEAR BEECH CREEK STATION.
* AT 10 AM SUNDAY THE STAGE WAS 8.3 FEET AND RISING.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CREST BELOW FLOOD STAGE NEAR 10.5 FEET LATE
  TONIGHT.
* AT 10.0 FEET...OVERGROWN PASTURES AND AGRICULTURAL FIELDS ON THE 
  LEFT BANK ARE AFFECTED BY HIGH WATER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Mar 5, 7:03 AM EST, 4 hours 43 minutes earlier.

Area forecast discussion, Mar 5, 7:03 AM EST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
703 AM EST SAT MAR 5 2011

.SYNOPSIS...
A SLOW-MOVING STORM WILL PLOD THROUGH PENNSYLVANIA THIS WEEKEND
AND BRING MODERATE TO HEAVY RAIN. THE RAIN WILL TURN TO SNOW OVER
THE MOUNTAINS ON SUNDAY...AND COULD BE HEAVY IN THE NORTHERN TIER.
COOLER AND DRIER CONDITIONS WILL FOLLOW FOR MONDAY AND
TUESDAY...AS COLD CANADIAN HIGH PRESSURE BUILDS SOUTHWARD FROM
QUEBEC. ANOTHER RAIN STORM IS POSSIBLE FOR LATE WEDNESDAY INTO
THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
PRECIP REMAINS CONFINED TO ANOMALOUS H85 MSTR FLUX AXIS..AHEAD OF
EVOLVING UPPER TROUGH AND STRONG SLOW-MOVG THERMAL BOUNDARY. THIS
BOUNDARY EXTENDS ALL THE WAY FROM SRN ONTARIO SWWD THROUGH THE LWR
GRT LKS/OH/MS VLY INTO SRN TX..WITH PRECEDING SSWLY LL JET DRAWING
DEEP PLUME OF RICH PWS NWD PER STLT DERIVED TPW IMAGERY. MOIST LL
ESELY UPSLOPE FLOW NORTH OF WARM FNT HAS LEAD TO THE DEVELOPMENT OF
STRATUS DECK FROM THE LWR SUSQ VLY ENEWD TO THE POCONOS..WITH
LATEST IR STLT IMAGERY SHOWING EXPANSION OF THE LOW CLOUDS INTO
THE CENTRAL MTNS. TEMPS ARE HOLDING STEADY IN THE UPPER 30S AND
MAY EVEN RISE A FEW DEGS TWD DAYBREAK ESP IN THE WEST. MDL
GUIDANCE SUGGESTS AREAS SOUTH OF I-80 WILL BREAK INTO THE WARM
SECTOR THIS AFTN WHICH SHOULD ALLOW TEMPS TO SOAR INTO THE MID TO
UPPER 50S.

THE LEAD FRONTAL WAVE CURRENTLY OVR NE INDIANA WILL PULL NEWD
INTO SRN ONTARIO THIS AFTN WITH LGT TO MOD RAINS EXPECTED TO
CONTINUE MAINLY OVER THE FAR N/W SXNS..WITH AREAS E OF THE
ALLEGHENY FRONT SEEING LITTLE TO NO QPF THRU 06/00Z. MDLS SHOW
ADDITIONAL SFC FNTL WAVE DEVELOPMENT ALONG THE SRN PORTION OF THE
BOUNDARY AS IT REACHES THE APPALACHIAN SPINE TONIGHT. WITH A HIGH
AMPLITUDE RIDGE OVER THE WESTERN ATLANTIC IN PLACE TO PERHAPS
SERVE AS A BLOCK TO FORWARD PROGRESSION OF THE DEVELOPING LOW..I
GENERALLY LEANED AWAY FROM THE FASTER FORWARD MOTION OF THE 00Z
GFS IN FAVOR OF AN 03Z SREF MEAN/00Z ECMWF BLEND. IT SHOULD BE
NOTED THAT THE 06Z GFS IS TRENDING SLOWER WITH THE WAVE.

EXPECT THE STEADIER RAINS TO HOLD OFF UNTIL LATE TONIGHT OVER
CENTRAL AND ERN PA. 24HR PRECIP TOTALS ENDING 12Z SUNDAY SHOULD
AVERAGE BETWEEN 0.75-1.50" ACRS THE ALLEGHENY BASINS WITH LESSER
0.25-0.50" AMTS FARTHER E IN THE WEST BRANCH/JUNIATA AND SUSQ
BASINS..WHICH IS GENERALLY IN LINE WITH GEFS/SREF ENS MEAN QPFS.
CANNOT RULE OUT SOME HIER TOTALS GIVEN SLOW MVMT OF THE BNDRY AND
POTENTIAL FOR TRAINING AS FLOW BECOMES NEARLY PARALLEL TO THE
FNTL ZONE.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
RAIN WILL BE IN PROGRESS AS WE START THE PERIOD. THE FRONT WILL BE
INTO THE NWRN COS BY 12Z SUN. TEMPS THEN FALL THROUGHOUT THE DAY
FOR THE NW. FORECAST DETAILS ARE A BIT BETTER DEFINED
TONIGHT...BUT THE NUMERICAL GUIDANCE STILL DIFFER FROM EACH OTHER
IN IMPORTANT DETAILS. NAM IS WARMER AND MORE-AMPLIFIED...THE GFS
IS STILL A LITTLE FASTER THAN OTHER GUIDANCE. BUT...IN
GENERAL...THE CONSENSUS ON QPF AMOUNTS IS TIGHT WHEN LOOKING AT
THE LATEST SREF PLUMES. WILL CONTINUE TO FOLLOW THE SLOWER GUID IN
TIMING...DUE TO THE DEEP PLUME OF MOISTURE DRAWN POLEWARD AND
DECENT AMPLIFICATION OF THE UPPER FLOW AND A SLIGHT TILTING TO THE
UPPER TROUGH. THE PIVOT POINT FOR THE TROUGH IS JUST TO THE NW AND
BEST DYNAMICS PASS RIGHT OVERHEAD. THE EXPECTATION IS THAT THE 7H
FLOW DOES CLOSE OFF...WHILE THE 5H FLOW STAYS OPEN WITH A SHARP
SHORT WAVE TROUGH. THE 7H LOW PASSES OVERHEAD LATE SUNDAY
AFTERNOON OR EVENING. THE COLD AIR INITIALLY UNDERCUTS THE WARM
CONVEYOR BELT...THEN THE COLUMN COOLS PRETTY MUCH UNIFORMLY. THIS
COULD LEAD TO A BRIEF PERIOD OF FREEZING RAIN OF SLEET BEFORE THE
CHANGE TO ALL SNOW. SINCE THIS IS A 3RD PD EVENT...WILL ALLOW FOR
MORE TIME TO DISCERN THE NECESSITY FOR AN ADVY FOR ANY ZR.
HOWEVER...WILL MENTION THE CHC OF ZR IN THE GRIDS/ZFP BUT NOT
PLACE ANY ACCUMS DUE TO THE UNCERTAINTY OF IT OCCURRING. THE MORE-
CERTAIN PART OF THE FORECAST IS THAT THE HEAVY RAIN TURNS OVER TO
SNOW FOR THE NORTHWESTERN HALF OF THE REGION.

AT THIS POINT...THE SNOW ALSO APPEARS TO BE ADVISORY-WORTHY BUT
MORE TIME WILL HELP TO PIN THIS DOWN. WHILE THE TEMPS DO NOT DROP
TOO QUICKLY...IT SHOULD BE COLD ENOUGH LATE SUN MORNING FOR
ACCUMS TO START IN THE NW. THE ACCUMS IN THE NORTHERN TIER OF COS
WOULD BE 2-3 INCHES BY NIGHTFALL...WITH 3-6 POSSIBLE OVER THE
NORTH-CENTRAL COS BY MIDNIGHT SUNDAY NIGHT. CLOUDS COULD CLEAR OUT
QUICKLY WITH THE DRY AIR SINKING DOWN AS THE UPPER FEATURES MOVES
TO THE NE...BUT WILL KEEP MORE CLOUDS ALONG THE NY BORDER AND IN
THE LAURELS DUE TO UPSLOPE FLOW AND NNW FLOW EXPECTED TO BRING
MOISTURE DOWN FROM LAKE ONTARIO LATE SUN NIGHT AND MONDAY MORNING.
HOWEVER...THE REST OF THE REGION SHOULD CLEAR OUT. IT WILL NOT GET
THAT WINDY POST-FRONT WITH THE LOW NOT DEEPENING BUT A FEW MB AS
IT GOES INTO NEW ENGLAND.

MONDAY LOOKS COLDER THAN RECENT DAYS...WITH MAINLY CLEAR SKIES AND
8H TEMPS AROUND -5C. EXPECT HIGHS TO BE 5-10F BELOW NORMALS...ESP
IN THE N WHERE NEW SNOW COVER AND COLDER TEMPS ALOFT SHOULD HOLD
TEMPS AOB FZG.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
STILL LOOKING AT DRY AND COLDER CONDITIONS FOR LATER MONDAY INTO
TUE...AS COLD CANADIAN HIGH PRESSURE BUILDS SOUTHWARD FROM QUEBEC
ON TUE.

ANOTHER STORM IS FCST TO TRACK TO THE NW OF PA ON NEXT THU...
WITH MORE RAIN. BULK OF THIS RAIN WOULD BE LIKELY ON THU.
LIKE THIS WEEKEND EVENT...A WEAK WAVE MAY FORM ON THE FRONT.
THUS LEFT SOME CHC IN FOR THU NIGHT INTO FRIDAY.

FOR FRIDAY NIGHT...WENT WITH DRY CONDITIONS. STILL SOME SPREAD
IN THE MODELS.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
LGT RAIN CONTINUES ACROSS NW PA IN ASSOCIATION WITH DEEP MSTR
PLUME AND STRONG LL JET..INTERSECTING A WARM FRONT EXTENDING EWD
FROM WEAK LOW OVR NE INDIANA. LATEST RADAR SHOWS SOME LGT RAIN
DEVELOPING OVER NCENTRAL PA WHICH MAY IMPACT UNV/IPT TERMINALS FOR
A FEW HOURS THIS MORNING.

MDLS INDICATE LGT RAIN WILL CONTINUE TDY ACRS NW PA WHILE OTHER
SITES STAY MAINLY DRY. PERSISTENT MOIST UPSLOPE/ESE FLOW OFF THE
ATLANTIC INTO EASTERN PA AIRFIELDS HAS LEAD TO MVFR TO LIFR STRATUS
DECK AND OCNL -DZ/BR AT IPT/MDT/LNS. SREF AND VSREF BOTH INDICATE
THE LOW CIGS SHOULD BREAK UP AROUND MIDDAY. LATEST IR STLT DATA
SHOWS THE EDGE OF THE LOW CLOUDS NEAR UNV/AOO...WHERE MVFR CONDS
CANNOT BE RULED OUT EARLY THIS MORNING. LOW LVL WIND SHEAR WILL
CONTINUE THROUGH THE PD WITH SSWLY LLJ 40-50KTS.

A SFC WARM FRONT SHOULD LIFT NWD BY THIS AFTN..RESULTING IN
RISING CIGS IN THE WARM SECTOR. DETERIORATING FLYING CONDS ARE
EXPECTED FROM THIS EVENING THRU TNT...AS A STEADY LGT TO MOD RAIN
AND LOW CIGS OVERSPREAD THE STATE FROM WEST TO EAST IN ADVANCE OF
SLOW-MOVING FNTL SYS. A WAVE OF LOW PRESSURE WILL FORM ALONG THE
BOUNDARY OVR THE CENTRAL APPLCHNS AND LIFT NWD INTO SE PA BY
07/00Z. COLDER AIR DIRECTED INTO THE AREA FROM THE N BEHIND FROPA
AND GUSTY NLY WNDS WILL CHANGE RAIN TO SN/FZRA FROM NW-SE DURING
THE DAY SUNDAY.

OUTLOOK...
SUN...WIDESPREAD RAIN/LOW CIGS. RAIN CHANGING TO SN/FZRA NW-SE.
MON...MVFR CIGS NORTH/WEST..BCMG VFR. MAINLY VFR ELSEWHERE.
TUE...NO SIG WX EXPECTED.
WED...RAIN POSS LATE...ESP WEST.

&&

.HYDROLOGY...
HEAVIEST/STEADIEST RAIN HOLDS OFF EVEN LONGER THAN EXPECTED
YESTERDAY DUE TO THE ANTICIPATION OF A STRONGER SHORT
WAVE...SLOWING THINGS DOWN A BIT. THIS SHOULD ALSO ALLOW MORE
WARM/MOIST GULF INFLOW AND WILL NUDGE THE QPF JUST A SHADE
HIGHER...BUT STILL GENERALLY 1-2 INCHES. PLACEMENT OF THE HIGHEST
VALUES IS STILL NOT VERY WELL- AGREED UPON BY THE NUMERICAL
GUIDANCE. SO...WILL NOT GET INTO MAKING THAT DETAILED OF A CALL.
THE WIDESPREAD AND EVEN NATURE TO THE RAIN IS EXPECTED TO CAUSE
NEARLY-UNIFORM MINOR FLOODING PROBLEMS. HOWEVER...THE TIMING
CHANGE /SLOWER/ OF THE RAIN HAS PROMPTED A TWEAK OF THE FLOOD
WATCH TIMING TO A LITTLE LATER AS WELL. HAVE ALSO ADDED THE LOWER
SUSQ AND SCHUYLKILL COS INTO THE WATCH...AS QPF IS SIMILAR THERE
AND STREAM FLOWS JUST A BIT HIGHER THAN THEY WERE IN MID/LATE FEB.
THE ONLY SNOW LEFT IS IN THE NRN TIER...BUT CORE SAMPLES AND
MODELED SNOW PACK NUMBERS FROM NOAA/S NOHRSC PUT LIQUID HELD IN
THE SNOWPACK THERE BETWEEN AN INCH AND 4 INCHES. WHILE THE RAIN
THIS WEEKEND MAY ALSO GET SOAKED UP BY THE SNOW THERE...HAVE TO
EXPECT THAT MORE WILL MELT OUT - BUT THAT SHOULD HALT DURING THE
DAY SUNDAY AS THE TEMPS DROP BELOW FZG. OVERALL...EXPECT THAT
THERE WILL BE MINOR FLOODING OF SMALL STREAMS AND SOME OF THE
SMALL RIVERS/BIG CREEKS WILL EXCEED CAUTION STAGES AND A COUPLE
COULD REACH THEIR RESPECTIVE FLOOD STAGE/S/.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 6 PM EST THIS EVENING THROUGH SUNDAY EVENING
FOR PAZ019-025>028-034-035-037-041-042-045-046-049>053.
FLOOD WATCH FROM NOON EST TODAY THROUGH SUNDAY AFTERNOON FOR
PAZ004>006-010>012-017-018-024-033.
FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR
PAZ036-056>059-063>066.

&&

SYNOPSIS...DANGELO
NEAR TERM...STEINBUGL
SHORT TERM...DANGELO
LONG TERM...MARTIN
AVIATION...STEINBUGL
HYDROLOGY...STEINBUGL
Hazardous weather outlook, Mar 5, 3:38 AM EST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
338 AM EST SAT MAR 5 2011

PAZ019-025>028-034-035-037-041-042-045-046-049>053-060845-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
338 AM EST SAT MAR 5 2011

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A MODERATE SNOWFALL IS EXPECTED SUNDAY AFTERNOON INTO SUNDAY
NIGHT OVER NORTHERN PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017-018-024-033-060845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-
338 AM EST SAT MAR 5 2011

...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A MODERATE SNOWFALL IS EXPECTED SUNDAY AFTERNOON INTO SUNDAY
NIGHT OVER NORTHERN PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-060845-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
338 AM EST SAT MAR 5 2011

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 11:19 AM ESTWinter Storm WatchCTPCameron, Elk, McKean, Potter, Tioga, Warren18 hr

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.